# SDR MALA110172

- Difficulty date: July 28, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 9,186 hours, 5,895 cycles
- Engine: Ge CF348C5
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Transcowl
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLES IN RT UPPER TRANSCOWL UNDER OTBD NYLON INSERT ARE ELONGATED.   COMPLIED WITH EO R78009, REO 690-78-30-126, REO 670-78-34-293 FOR REPAIR.
